Jump to content

How and why does each drug affect HPPD?


Recommended Posts

Do you know why each drug makes HPPD worse? And what have you experienced?

 

I've been trying real hard to not drink alcohol but with friends birthdays and Xmas and that it's hard!

 

Had a few mulled wines (festive!) Sat night and then went clubbing in London. I had a great night! The combination of the low amount of alcohol, the loud music, atmosphere and all the lights meant my vision went pretty crazy. I'd be talking (shouting) to a mate and then look away and I'd still see his face clear as day for a second! Weird! Very shroomy and I actually enjoyed it as I felt a lot more 'gone with the fairies' than usual :) My mates were on MD and I swear I had a better night than them! I certainly danced/raved harder! Everyone was asking what I was on! By 2/3am the alchohol had worn of and I was going strong till 6am. "Sober!" I replied to their disbelief! :)

 

During alcohol: 

 

+ No visual snow, flashing etc

+ Headlights are less bright

+ Blacks actually look black (walk home at 6am, so I was sober I guess)

- 10x noticeable increase in afterimages in the club

 

After alcohol

 

- All symptoms worse for a day or two. I may notice an extra floater etc.

- Particularly 'background flashing' (Persons face is clear but I can see the background flickering slightly?)

- Headache next day (normal really)

 

I have cut my alcohol consumption down massively and have drunk only 3/4 times since HPPD onset, all just enough to get tipsy. Doesn't take much though any more!

 

I'm interested to hear how other drugs have affected your HPPD?

  • Upvote 2
Link to comment
Share on other sites

  • 2 weeks later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.